# SDR SWAA2022020465359

- Difficulty date: November 17, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,921 hours, 25,824 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT HAS CORROSION ON EXTERIOR SURFACE. / REMOVED AND REPLACED PER CMM 55-40-09.
